# SDR UALA2009082502640

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 42,407 hours, 5,214 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVAC SLIDE ILLUMINATION LIGHTS INOP, DOOR 1R, 2R, & 5L.  REPLACED LIGHT ASSEMBLIES AT ALL LOCATIONS, OP CHECK OKAY.
